Get answer from Sexologist, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I seem to have a problem of retrograde ejaculation ie after orgasm the semen doesn't come out of the penis. This started when I took medicine for prostatewhat should I do? Any medicine? Was having normal ejaculation 10 days back.

1 Doctor Answered
I seem to have a problem of retrograde ejaculation ie aft...
Yes ..this is a side effect of the medicine u r taking..get in touch with ur doctor who prescribed this medicine coz stopping it will cause u prostate symptoms..
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.